# SDR IPXA2018091233821

- Difficulty date: September 8, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 57,036 hours, 18,915 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Module
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THRUST REV RELAY MODULE HAS NO PWR. R&R WITH SERVICABLE THRUST REV RELAY MODULE AND OPS CHK OF IAW MM 78-36-07/401, IPC: 78-36-11-02A
